Alert archive / Maine / Gale Warnings in 2009
Gale Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 13, 2009, 10:07 AM EST. It took effect at Jan 14, 2009, 6:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2009, 10:07 AM EST (15:07 UTC)
- In effect from
- Jan 14, 2009, 6:00 AM EST
- Expired
- Jan 14, 2009, 6:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
264 WHUS71 KCAR 131507 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1007 AM EST TUE JAN 13 2009 ANZ050-051-132315- /O.UPG.KCAR.GL.A.0002.090114T1500Z-090115T0000Z/ /O.NEW.KCAR.GL.W.0002.090114T1100Z-090114T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1007 AM EST TUE JAN 13 2009 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-132315- /O.NEW.KCAR.SC.Y.0006.090114T1100Z-090114T2300Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1007 AM EST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
200 WHUS71 KCAR 132016 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 316 PM EST TUE JAN 13 2009 ANZ050-051-140430- /O.CON.KCAR.GL.W.0002.090114T1100Z-090114T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 316 PM EST TUE JAN 13 2009 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-140430- /O.CON.KCAR.SC.Y.0006.090114T1100Z-090114T2300Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 316 PM EST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
537 WHUS71 KCAR 140357 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1057 PM EST TUE JAN 13 2009 ANZ050-051-141200- /O.CON.KCAR.GL.W.0002.090114T1100Z-090114T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1057 PM EST TUE JAN 13 2009 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-141200- /O.CON.KCAR.SC.Y.0006.090114T1100Z-090114T2300Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1057 PM EST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
919 WHUS71 KCAR 140826 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 326 AM EST WED JAN 14 2009 ANZ050-051-141630- /O.CON.KCAR.GL.W.0002.090114T1100Z-090114T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 326 AM EST WED JAN 14 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-141630- /O.CON.KCAR.SC.Y.0006.090114T1100Z-090114T2300Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 326 AM EST WED JAN 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
861 WHUS71 KCAR 141501 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1001 AM EST WED JAN 14 2009 ANZ050-051-142300- /O.CON.KCAR.GL.W.0002.000000T0000Z-090114T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1001 AM EST WED JAN 14 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-142300- /O.CON.KCAR.SC.Y.0006.000000T0000Z-090114T2300Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1001 AM EST WED JAN 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
072 WHUS71 KCAR 142304 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 604 PM EST WED JAN 14 2009 ANZ050-051-150600- /O.EXP.KCAR.GL.W.0002.000000T0000Z-090114T2300Z/ /O.NEW.KCAR.SC.Y.0007.090114T2304Z-090115T0600Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 604 PM EST WED JAN 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. THE GALE WARNING IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-150600- /O.EXP.KCAR.SC.Y.0006.000000T0000Z-090114T2300Z/ /O.NEW.KCAR.SC.Y.0007.090114T2304Z-090115T0600Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 604 PM EST WED JAN 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 13, 3:49 AM EST, 6 hours 18 minutes earlier.
Area forecast discussion, Jan 13, 3:49 AM EST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 349 AM EST TUE JAN 13 2009 .SYNOPSIS... LOW PRESSURE WILL APPROACH FROM THE WEST TODAY. THE LOW WILL MOVE NORTH OF THE AREA TONIGHT AS SECONDARY LOW PRESSURE DEVELOPS SOUTH OF NOVA SCOTIA. A SURGE OF BITTERLY COLD ARCTIC AIR WILL FOLLOW ON WEDNESDAY. ANOTHER LOW PRESSURE SYSTEM WILL PASS SOUTH OF THE REGION THURSDAY FOLLOWED BY MORE BITTER COLD FRIDAY. && .NEAR TERM /UNTIL 8 AM WEDNESDAY/... LOW PRESSURE OVER THE EASTERN GREAT LAKES MOVES NORTHEAST...PASSING TO THE NORTHWEST OF THE STATE LATER TONIGHT. AT THE SAME TIME LOW PRESSURE PASSES TO THE SOUTHEAST OF THE GULF OF MAINE. THE SYSTEM PASSING TO THE NORTHWEST APPEARS TO PROVIDE THE BEST DYNAMICS WITH BEST OMEGA OVER THE NORTHWEST PORTION OF THE AREA. HAVE INITIALIZED THE QPF GRIDS WITH BLEND OF NAM AND GFS. WILL MANUALLY MAKE SLIGHT INCREASE QPF OVER THE NORTHWEST IN AREA OF GREATEST OMEGA. HAVE USE A 12:1 RATIO TO GENERATE SNOW AMOUNTS FROM QPF GRIDS. WILL ALSO USE A MODEL BLEND FOR POPS AND SKY COVER. HAVE USED THE GMOS FOR WIND. HAVE MANUALLY ADJUSTED THE TEMPERATURE GRIDS. && .SHORT TERM /8 AM WEDNESDAY THROUGH THURSDAY/ MODELS IN GOOD AGREEMENT WITH A DEEPENING STORM OVER THE MARITIMES USHERING IN A BLAST OF ARCTIC AIR DURING WEDNESDAY. HIGH TEMPERATURES SHOULD OCCUR DURING THE MORNING HOURS WITH FALLING TEMPERATURES MIDDAY ON. GUSTY NORTHWEST WINDS WILL RESULT IN AREAS OF BLOWING SNOW...ESPECIALLY OVER NORTHERN AREAS. THE WIND SHOULD QUICKLY DECREASE WEDNESDAY NIGHT INTO THURSDAY AS THE PRESSURE GRADIENT TEMPORARILY LESSENS IN RESPONSE TO LOW PRESSURE PASSING BY SOUTH OF THE AREA. MODELS DO HAVE SOME DIFFERENCES IN THE TRACK OF THIS SYSTEM. THE SREF IS FURTHEST NORTH WITH THE GFS AND ECMWF TAKING THE LOW FURTHER SOUTH. TEND TO THINK THE SREF IS TOO FAR NORTH. AS A RESULT ANY SNOW SHOULD BE CONFINED TO SOUTHERN AREAS...AND IF MODEL TRENDS CONTINUE THESE AREAS MAY MISS OUT TOO. FOR NOW WILL CARRY CHANCE POPS WITH THIS FEATURE. BEHIND THIS LOW THE PRESSURE GRADIENT STRENGTHENS RESULTING IN ANOTHER ROUND OF GUSTY WINDS AND EVEN COLDER TEMPERATURES. WIND CHILLS SHOULD EXCEED WARNING CRITERIA LATER THURSDAY AND BEYOND. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ARCTIC CONDITIONS WITH DANGEROUS WIND CHILLS WILL BE THE MAIN ISSUE FOR THE START OF THIS PART OF THE FORECAST PERIOD. HIGH PRESSURE DRIVING SOUTHEAST THROUGH THE OHIO VALLEY WILL KEEP THE AREA IN A NW FLOW OF BITTER AIR INTO SATURDAY. DAY TIME HIGHS SHOULD STAY BELOW ZERO OVER MANY NORTH AREAS. GUSTY WINDS WILL PERSIST INTO FRIDAY. AS THE HIGH MOVES OFF THE EAST COAST TEMPERATURES WILL BEGIN TO MODERATE SOME ON SATURDAY. A WEAK AREA OF LOW PRESSURE MOVING ALONG A WARM FRONT WILL RESULT IN CLOUDS AND POSSIBLY SOME LIGHT SNOW SUNDAY INTO MONDAY. && .AVIATION /08Z TUESDAY THROUGH SATURDAY/... NEAR TERM...VFR CONDITIONS EXPECTED THRU THIS AFTERNOON THEN IFR CONDITIONS TONIGHT AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST. LONG TERM...MVFR TO IFR CONDITIONS POSSIBLE TUESDAY NIGHT WITH MVFR TO VFR CONDITIONS WEDNESDAY. DEPENDING ON THE TRACK OF LOW PRESSURE ON THURSDAY BGR & BHB MAY SEE MVFR TO IFR CONDITIONS. ALL AREAS SHOULD SEE VFR CONDITIONS FRIDAY AND SATURDAY. && .MARINE... NEAR TERM...HAVE INITIALIZED WIND GRIDS WITH BLEND OF THE NAM12 AND GFS40. WILL NOT MAKE ANY ADJUSTMENTS TO WIND SPEED. FOR WAVES: HAVE USED A 50/50 BLEND OF THE SWAN NAM/GFS FOR WAVES WHICH APPEARED TO HANDLE WAVE FIELD IN DEVELOPING SOUTHERLY FLOW SOUTHERLY FLOW LATER TODAY BETTER. LONG TERM...AS WINDS STRENGTHEN BEHIND A MARITIME STORM ON WEDNESDAY WINDS SHOULD COME UP TO STRONG SCA OR MINIMAL GLW CONDITIONS. HAVE ISSUED A GALE WATCH FOR MUCH OF WEDNESDAY FOR ALL BUT THE INTRA COASTAL ZONE. WINDS WILL DIMINISH WEDNESDAY NIGHT. ANOTHER LOW WILL RESULT IN A RETURN TO GUSTY WINDS LATE THURSDAY INTO FRIDAY. AS ARCTIC AIR MOVES OVER THE WATERS FREEZING SPRAY WILL ALSO BECOME AN ISSUE WEDNESDAY AND AGAIN LATE THURSDAY INTO FRIDAY. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...GALE WATCH FROM WEDNESDAY MORNING THROUGH FRIDAY EVENING FOR ANZ050-051. && NEAR TERM...MIGNONE SHORT TERM...LULOFS LONG TERM...LULOFS AVIATION...MIGNONE MARINE...MIGNONE/LULOFS
Hazardous weather outlook, Jan 13, 10:07 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1007 AM EST TUE JAN 13 2009 MEZ001>006-010-011-015>017-029>032-141515- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1007 AM EST TUE JAN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050-051-141515- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1007 AM EST TUE JAN 13 2009 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ052-141515- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1007 AM EST TUE JAN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 3:27 AM EST | Gale Watch | CAR | 7 hr | |
| Jan 13, 10:07 AM EST | Small Craft Advisory | CAR | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.